# SDR CA020521005

- Difficulty date: May 13, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 6,707 hours
- Engine: Cont TSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CL66P15
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) STEEL BARREL CRACKED AROUND CIRCUMFERENCE JUST BELOW HEAD ATTACH AREA. 90 PERCENT.
